# SDR SWAA2014103033500

- Difficulty date: October 22, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 50,209 hours, 29,399 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK OTBD FWD HOLE DAMAGED AT BS 727B LBL 24.5.  REPAIRED SEAT TRACK IAW EA.
